# SDR COMA0760593

- Difficulty date: October 3, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 32,239 hours, 29,795 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0945B
- Condition: Faulty
- Location: T/E Flap
- Part time: 955 hours, 747 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5616 - RECEIVED FLAP FAIL INDICATION.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED LT BPSU.  NO FURTHER DEFECTS.
